# SDR SWAA2022030124783

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 312-328 LBL 45 WL 208 / REMOVED CRACKED FLOOR SUPPORT PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 141A5410. INSTALLED NEW FLOOR SUPPORT BS312-328 LBL45 WL208 PER SRM 51-40-02-G0-0 AND DWG 141A5400.
